# SDR SWAA2024091828455

- Difficulty date: August 20, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 19,730 hours, 10,170 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB. L/E; UPPER SLIDING SEAL CRACKED AT LOWER AFT ATTACHMENT AREA.<[01] REMOVED SLIDE SEAL ASSY & 2 EA CLOSEOUT PANELS IAW B737-800 SRM 51-40-02. RECIEVED NEW SLIDE SEAL PN#181A8025-2 PO#1097993.3 IAW B737-800 AIPC 53--31-31-03. LOCATED AND DRILLED NEW SLIDE SEAL IAW B737-800 SRM 51-40-05. INSTALLED SLIDE SEAL BRACKETS TO SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & SRM 51-40-02. INSTALLED SLIDE SEAL BRACKETS TO SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & SRM 51-40-02. INSTALLED 2 EA CLOSEOUT PANELS IAW B737-800 SRM 51-40-02.;[02] REMOVED SLIDE SEAL ASSY & 2 EA CLOSEOUT PANELS IAW B737-800 SRM 51-40-02. RECIEVED NEW SLIDE SEAL PN#181A8025-2 PO#1097993.3 IAW B737-800 AIPC 53--31-31-03. LOCATED AND DRILLED NEW SLIDE SEAL IAW B737-800 SRM 51-40-05. INSTALLED SLIDE SEAL BRACKETS TO SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & SRM 51-40-02. INSTALLED SLIDE SEAL BRACKETS TO SLIDE SEAL IAW B737-800 AIPC 53-31-31-03 & SRM 51-40-02. INSTALLED 2 EA CLOSEOUT PANELS IAW B737-800 SRM 51-40-02.. REVIEWED CARD AND WORK PROCEDURES
